New Mexico, 2016

Heavy Snow in New Mexico, April 17 to 18, 2016

April 17 to 18, 2016 · NWS ABQ · 2 events in 2 counties and zones

An unseasonably cold and powerful upper level low pressure system moving very slowly through the southern Rockies delivered the final punch of wild winter weather for New Mexico on the 17th and 18th. Widespread rain and snow showers developed along the Continental Divide on the afternoon of the 17th then drifted into the northern mountains as an area of very heavy snow through the morning of the…

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

An unseasonably cold and powerful upper level low pressure system moving very slowly through the southern Rockies delivered the final punch of wild winter weather for New Mexico on the 17th and 18th. Widespread rain and snow showers developed along the Continental Divide on the afternoon of the 17th then drifted into the northern mountains as an area of very heavy snow through the morning of the 18th. Snowfall rates on the order of 1 to 2 inches per hour impacted the area around the Jemez Mountains and the San Juans of Rio Arriba County. Storm total snowfall amounts of 10 to 18 inches were common. The 1-day total of 9 inches at Chama was a record for April 18th. The heavy, wet nature of the snow caused widespread power outages across the region. Residents around Chama were without power for nearly 18 hours. This heavy, wet snow also brought some much needed relief to snowpack that was nearly decimated from the very warm and dry March. High temperatures across much of northern and central New Mexico were some of the coldest observed for mid April in 40 years.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 17, 4:50 PM MST, 10 minutes earlier.

Area forecast discussion, Apr 17, 4:50 PM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT SUN APR 17 2016

.AVIATION...
00Z TAF CYCLE
A MODERATE TO HIGH IMPACT PERIOD WILL ENSUE OVER THE NEXT 12 TO
18 HRS. AN UPPER LOW ROTATING SLOWLY OVER THE AREA IS SPAWNING
WIDESPREAD -SHRA/SN WITH MAINLY VFR TIL ABOUT 03Z THIS EVENING.
CIGS/VSBYS WILL DETERIORATE OVERNIGHT AS A LARGE AREA OF RA/SN
CONGEALS AROUND NORTH-CENTRAL NM AND LOW LEVEL EASTERLY UPSLOPE
FLOW SOCKS IN THE E PLAINS. FOCUSED THE GREATEST CONFIDENCE FOR
MVFR FOR MOST SITES BTWN 04Z AND 10Z. KLVS EXPECTED TO FALL BLW
IFR AFT 06Z AND REMAIN THAT WAY TIL AFT SUNRISE. CIGS MAY BE SLOW
TO LIFT IN THE EAST MONDAY. EXPECT ANOTHER ROUND OF -SHRA/TSRA
OVER THE HIGH TERRAIN BY 21Z. WINDS WILL SHIFT MORE S/SW MONDAY
AND INCREASE AS THE DAY PROGRESSES ALL AREAS.

GUYER

&&

.PREV DISCUSSION...325 PM MDT SUN APR 17 2016...
.SYNOPSIS...
ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MONDAY BEFORE DRIER
AIR BEGINS TO MOVE INTO WESTERN NEW MEXICO MONDAY NIGHT AND
TUESDAY. SIGNIFICANT SNOWFALL WILL DEVELOP ACROSS THE MOUNTAINS
OF NORTHERN NEW MEXICO FROM LATE THIS AFTERNOON THROUGH MONDAY
MORNING. HIGH PRESSURE ALOFT WILL RESULT DRIER AND WARMER WEATHER
WEDNESDAY AND THURSDAY. THE NEXT CHANCE FOR PRECIPITATION WILL BE
FRIDAY AND SATURDAY AS AN UPPER LEVEL TROUGH OVER SOUTHERN
CALIFORNIA DRAWS GULF OF MEXICO MOISTURE NORTHWARD INTO THE STATE.

&&

.DISCUSSION...
UPPER LOW CENTERED OVER WESTERN COLORADO THIS AFTERNOON. AS THE
LOW CONTINUES TO LIFT NORTH-NW THIS EVENING...SOUTHERLY TO SELY
FLOW AT 700MB ACROSS CENTRAL NM INCREASES AND WITH 90TH PERCENTILE
PWATS IN PLACE...VOILA. A LARGE AREA OF LOW ELEVATION RAIN AND
MOUNTAIN SNOW DEVELOPS DUE TO ISENTROPIC UPGLIDE ("OVERRUNNING")
ACROSS THE CENTRAL MOUNTAIN CHAIN NWWD TO THE JEMEZ AND TUSAS
MOUNTAINS. KEPT WINTER STORM WARNING AS IS AND ADDED THE UPPER RIO
GRANDE ZONE TO THE WINTER WEATHER ADVISORY FOR TONIGHT AND MONDAY
MORNING. 18Z NAM HITTING THE SANDIA AND MANZANO MOUNTAINS HARDER
TONIGHT BUT WITH SNOW LEVELS A TAD HIGHER ACROSS CENTRAL NM...LEFT
THEM OUT OF ANY WINTER HIGHLIGHTS WITH MINIMAL IMPACT EXPECTED
BELOW 7500 FT.

UPGLIDE PRECIPITATION CONTINUES ACROSS MUCH OF CENTRAL AND
NORTHERN NM MONDAY...SHIFTING TO NE NM MONDAY EVENING. NAM12 AND
GFS BOTH HAVE IMPRESSIVE PRECIPITATION TOTALS ACROSS ERN COLFAX
AND MUCH OF UNION COUNTY MONDAY EVENING. BOTH MODELS SPIT OUT
BETWEEN 0.75 AND 1.0 INCH BTWN 00Z AND 12Z TUESDAY. UPPER LOW
LIFTS NEWD TUESDAY...WITH DRY WLY FLOW ALOFT DEVELOPING. ALL
MODELS BRING IN A BACKDOOR FRONT INTO NE NM TUESDAY AFTERNOON.
MODELS ALSO BREAK OUT A FEW SHOWERS OR THUNDERSTORMS ACROSS FAR
NE NM TUESDAY AFTERNOON. A SECONDARY BACKDOOR FRONT PUSHES INTO NE
NM WEDNESDAY AND THROUGH THE REMAINDER OF THE REGION WEDNESDAY
NIGHT. AS A RESULT OF BOTH BACKDOOR PUSHES...TEMPERATURES WILL
REMAIN BELOW AVG ACROSS NE NM WEDNESDAY AND ACROSS ALL OF THE EAST
THURSDAY...DESPITE HEIGHTS RISING AS AN UPPER LEVEL RIDGE
TRANSLATES IN FROM THE EAST.

12Z GFS NOW DEEPER AND MORE NEGATIVELY TILTED WITH AN UPPER LEVEL
TROUGH DIGGING SEWD INTO SRN CALIFORNIA FRIDAY. AS SFC PRESSURES
FALL ACROSS THE LOWER COLORADO RIVER FRIDAY AND SFC HIGH PRESSURE
REMAINS ANCHORED ACROSS THE SRN PLAINS...MOIST SELY RETURN FLOW
ACROSS NM INCREASES. GFS THE WETTEST OF THE OPERATIONAL GLOBAL
MODELS FOR FRIDAY AND SATURDAY. ECMWF HAS A VERY SIMILAR OVERALL
SOLUTION BUT DOES NOT GENERATE NEARLY AS MUCH PRECIP. INCREASED
PRECIP CHANCES FOR FRIDAY AND SATURDAY...SOMEWHERE IN THE MIDDLE
OF THE GFS AND ECMWF PROGS. GFS TRANSLATES THE UPPER TROUGH DUE
EAST THROUGH NM SUNDAY WHILE THE ECMWF LIFTS IT NEWD AND NM
REMAINS DRY. 48HR TREND IS FARTHER SOUTH WITH THESE TROUGHS BUT
FORECAST CONFIDENCE BEYOND SATURDAY REMAINS LOW.

33

&&

.FIRE WEATHER...
AN ANOMALOUSLY COLD UPPER LOW SITS OVER COLORADO WHILE A COUPLE
SHORTWAVE TROUGHS ROTATE AROUND THE PARENT CIRCULATION. THE FIRST
SHORTWAVE TROUGH WILL ARRIVE TONIGHT AND BRING ANOTHER ROUND OF
WETTING PRECIPITATION TO PORTIONS OF CENTRAL AND NORTHERN NEW
MEXICO. THE SECOND AND FINAL SHOT AT WETTING PRECIPITATION WILL
MAINLY BE FOCUSED OVER THE NORTHERN MOUNTAINS AND NORTHEAST MONDAY
AND MONDAY NIGHT AS THE UPPER LOW EJECTS EAST OUT OF COLORADO. IN
THE MEANTIME...DAYTIME TEMPERATURES WILL REMAIN WELL BELOW NORMAL...
BUT WITH SOME IMPROVEMENT TO VENT RATES MONDAY.

A WARMING/DRYING TREND TO BEGIN TUESDAY AND CONTINUE THROUGH MID
WEEK AS THE UPPER LOW PULLS FURTHER AWAY FROM NEW MEXICO AND A RIDGE
OF HIGH PRESSURE FILLS IN BEHIND IT. SOUTH CENTRAL AND SOUTHWEST
PORTIONS OF THE FORECAST AREA WILL BE DRY AND SOMEWHAT UNSTABLE
TUESDAY AND WEDNESDAY AFTERNOON...BUT WIND SPEEDS ARE NOT FORECAST
TO REACH CRITICAL THRESHOLD.

FORECASTER UNCERTAINTY INCREASES BY FRIDAY AND INTO THE WEEKEND AS
THE 12Z MEDIUM RANGE MODEL SOLUTIONS BEGIN TO DIVERGE WITH THE EXACT
TRACK/TIMING/ORIENTATION OF THE NEXT TROUGH...FORECAST TO MOVE EAST
FROM OVER SOUTHERN CALIFORNIA. THE 12Z GFS IS SHOWING GOOD RUN TO
RUN CONSISTENCY WITH LOW LAYER MOISTURE ADVECTION THURSDAY NIGHT
INTO FRIDAY AHEAD OF A NEGATIVELY TILTED TROUGH RESULTING IN DRYLINE
CONVECTION ACROSS WESTERN NEW MEXICO. HOWEVER...DEPENDING ON THE
ORIENTATION/TIMING OF THE TROUGH...MOISTURE MAY NOT MAKE IT THAT FAR
WEST WHICH WOULD SIGNAL THE POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE WESTERN HALF FRIDAY. DAYTIME TEMPERATURES ARE
FORECAST TO BE BACK TO NORMAL OR SLIGHTLY ABOVE BY FRIDAY. THE
OUTLOOK FOR THE WEEKEND IS OF LOW FORECASTER CONFIDENCE AND WILL BE
DEPENDENT ON THE TIMING OF THE TROUGH PASSAGE. AT THIS TIME...THE
WEEKEND IS LOOKING COOLER WITH AT LEAST SOME POTENTIAL FOR WETTING
PRECIPITATION.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 9 AM MDT MONDAY FOR THE FOLLOWING
ZONES... NMZ512>516.

WINTER STORM WARNING UNTIL 9 AM MDT MONDAY FOR THE FOLLOWING
ZONES... NMZ510-511.

&&
Hazardous weather outlook, Apr 17, 3:38 AM MST, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 AM MDT SUN APR 17 2016

NMZ501>540-181200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
438 AM MDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL ACCUMULATING SNOW WILL BE POSSIBLE OVER THE NORTHWEST
AND NORTH CENTRAL MOUNTAINS. VISIBILITIES WILL BE LOCALLY REDUCED
TO ONE TO 3 MILES IN THE HEAVIER SNOW AND FOG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ACCUMULATING SNOW MAY PERSIST OVER THE SANGRE DE CRISTO MOUNTAINS
MONDAY AND SPREAD INTO THE RATON PASS

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND RAINFALL AMOUNTS THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

In the hours before

Local storm report, Apr 17, 3:21 PM MST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 PM MDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     SNOW             10 N FARMINGTON         36.90N 108.19W
04/16/2016  M1.0 INCH        SAN JUAN           NM   COCORAHS

0915 AM     SNOW             13 NW TAOS              36.52N 105.74W
04/16/2016  M1.1 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             2 WNW MANUELITAS        35.81N 105.31W
04/17/2016  M1.8 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             2 SSW LOS CORDOVAS      36.36N 105.65W
04/17/2016  M2.3 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             1 SSE GALLUP            35.51N 108.73W
04/17/2016  M5.9 INCH        MCKINLEY           NM   COCORAHS

0915 AM     SNOW             2 SSE TAOS              36.36N 105.57W
04/17/2016  M1.0 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
04/17/2016  M3.3 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             2 NNE QUESTA            36.74N 105.58W
04/17/2016  M11.5 INCH       TAOS               NM   COCORAHS

&&

EVENT NUMBER ABQ1601135
EVENT NUMBER ABQ1601136
EVENT NUMBER ABQ1601137
EVENT NUMBER ABQ1601138
EVENT NUMBER ABQ1601139
EVENT NUMBER ABQ1601140
EVENT NUMBER ABQ1601141
EVENT NUMBER ABQ1601142

GUYER
Local storm report, Apr 17, 3:23 PM MST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 PM MDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
04/16/2016  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0600 AM     SNOW             5 SSE LLANO LARGO       36.07N 105.63W
04/16/2016  E6.0 INCH        TAOS               NM   OTHER FEDERAL

            RIO SANTA BARBARA SNOTEL.

0600 AM     SNOW             11 ENE RED RIVER        36.78N 105.23W
04/16/2016  E3.0 INCH        COLFAX             NM   OTHER FEDERAL

            SHUREE SNOTEL.

0600 AM     SNOW             8 SW ROCIADA            35.76N 105.53W
04/16/2016  E3.0 INCH        SAN MIGUEL         NM   OTHER FEDERAL

            WESNER SPRINGS SNOTEL.

0600 AM     SNOW             6 WNW TERERRO           35.76N 105.78W
04/16/2016  E5.0 INCH        SANTA FE           NM   OTHER FEDERAL

            SANTA FE SNOTEL.

0600 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
04/16/2016  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SAN ANTONIO SINK SNOTEL.

0600 AM     SNOW             9 ENE SHADY BROOK       36.40N 105.32W
04/16/2016  E2.0 INCH        COLFAX             NM   OTHER FEDERAL

            PALO SNOTEL.

0741 AM     SNOW             5 E EL MORRO            35.05N 108.24W
04/16/2016  M3.0 INCH        CIBOLA             NM   TRAINED SPOTTER

0800 AM     SNOW             1 E GALLUP              35.52N 108.72W
04/16/2016  E4.0 INCH        MCKINLEY           NM   TWITTER FEED

0833 AM     SNOW             FENCE LAKE              34.65N 108.68W
04/16/2016  M4.0 INCH        CIBOLA             NM   TRAINED SPOTTER

            STILL SNOWING... ROADS CLEAR

0900 AM     SNOW             RED RIVER               36.71N 105.41W
04/16/2016  E7.0 INCH        TAOS               NM   LAW ENFORCEMENT

0915 AM     SNOW             10 N FARMINGTON         36.90N 108.19W
04/16/2016  M1.0 INCH        SAN JUAN           NM   COCORAHS

0915 AM     SNOW             13 NW TAOS              36.52N 105.74W
04/16/2016  M1.1 INCH        TAOS               NM   COCORAHS

0457 PM     SNOW             COWLES                  35.81N 105.66W
04/16/2016  E3.0 INCH        SAN MIGUEL         NM   TRAINED SPOTTER

0600 PM     SNOW             8 NE ARROYO SECO        36.58N 105.45W
04/16/2016  E8.0 INCH        TAOS               NM   OTHER FEDERAL

            TAOS POWDERHORN SNOTEL.

0600 PM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
04/16/2016  E6.0 INCH        TAOS               NM   OTHER FEDERAL

            GALLEGOS PEAK SNOTEL.

0600 PM     SNOW             11 ENE AMALIA           36.98N 105.25W
04/16/2016  E5.0 INCH        TAOS               NM   OTHER FEDERAL

            NORTH COSTILLA SNOTEL.

0600 PM     SNOW             5 ESE RED RIVER         36.68N 105.33W
04/16/2016  E6.0 INCH        COLFAX             NM   OTHER FEDERAL

            RED RIVER PASS SNOTEL.

0600 PM     SNOW             CAPULIN                 36.74N 103.99W
04/16/2016  M1.0 INCH        UNION              NM   CO-OP OBSERVER

0620 AM     SNOW             9 E CUBA                36.02N 106.80W
04/17/2016  E2.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            VACAS LOCAS SNOTEL.

0700 AM     SNOW             EAGLE NEST              36.56N 105.26W
04/17/2016  M2.0 INCH        COLFAX             NM   CO-OP OBSERVER

0915 AM     SNOW             2 SSE TAOS              36.36N 105.57W
04/17/2016  M1.0 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             2 WNW MANUELITAS        35.81N 105.31W
04/17/2016  M1.8 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             2 SSW LOS CORDOVAS      36.36N 105.65W
04/17/2016  M2.3 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             1 SSE GALLUP            35.51N 108.73W
04/17/2016  M5.9 INCH        MCKINLEY           NM   COCORAHS

0915 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
04/17/2016  M3.3 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             2 NNE QUESTA            36.74N 105.58W
04/17/2016  M11.5 INCH       TAOS               NM   COCORAHS

&&

EVENT NUMBER ABQ1601095 ABQ1601097 ABQ1601098 ABQ1601099 ABQ1601100
ABQ1601103 ABQ1601104 ABQ1601106 ABQ1601123 ABQ1601107 ABQ1601108
ABQ1601110 ABQ1601111 ABQ1601116 ABQ1601117 ABQ1601118 ABQ1601119
ABQ1601120 ABQ1601124 ABQ1601126 ABQ1601128 ABQ1601130 ABQ1601137
ABQ1601138 ABQ1601139 ABQ1601141 ABQ1601142

GUYER

Event by event

2 heavy snow. Local standard time, as filed.

Heavy Snow, Jemez Mountains

When
April 17, 5:00 PM MST to April 18, 10:00 AM MST
Where
Jemez Mountains forecast zone
Reported by
CoCoRaHS

Various sources reported between 5 and 12 inches of snow within the Jemez Mountains. This was a very heavy, wet snow event for the area with snow water equivalent values ranging from 1 to 2 inches. The Vallecito Subdivision south of Redondo Peak at 8,000 feet picked up an impressive 12 inches of snow.

Heavy Snow, San Juan Mountains

When
April 17, 5:00 PM MST to April 18, 10:00 AM MST
Where
San Juan Mountains forecast zone
Reported by
CoCoRaHS

Various sources reported between 6 and 18 inches of snow within the San Juan Mountains of Rio Arriba County. This was a very heavy, wet snow event for the area with snow water equivalent values ranging from 1 to 3 inches. Power outages were reported across the area for nearly 18 hours, including Chama.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2016Every state in 2016This day in weather historyWarnings in New Mexico, April 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 619953, 619954.